# SDR AALA201612019031

- Difficulty date: November 30, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: F5347902520800
- Condition: Corroded
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR FORWARD SECTION OF DOOR THRESHOLD SHIM,  -Y2300 AND FRAME 72. REPLACED THE SHIM IAW SRM 51-74-00, AND 51-42-11.
